# SDR AWXA200500926

- Difficulty date: July 17, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 38,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765125
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STRINGER 8L CRACKED, 1.125 INCHES IN LENGTH, AT BS 380.  MAINTENANCE CUT OUT CRACK ON STRINGER 8L, BS 380, IAW BOEING 737-300 SRM 53-00-03-2 FIG 203.  FABRICATED TWO ZEE ANGLES AND FILLER IAW BOEING 737-300 SRM 53-00-03-2 FIG 203.  INSTALLED FABRICATED REPAIR PARTS AT STRINGER 8L, BS 380 IAW BOEING 737-300 SRM 53-00-03-2 FIG 203.
